# SDR ASAA2012062592580

- Difficulty date: June 2, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 38,962 hours, 17,115 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40019
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB, LOWER  SKIN, APPROX STAB STA 122, CRACK INDICATION ALONG RIVET LINE.  ACFT GROUNDED.  PERFORMED HFEC IAW NDT MANUAL 51-00-00, FIG 23 AND MARKED ENDS OF CRACK.  REMOVED FASTENERS COMMON TO REPAIR IAW SRM 51-40-02.  CUT OUT CRACKED SKIN TO A DIMENSION OF 1.8X.9 IAW SRM 55-10-01, REPAIR 11.  MATERIAL ID FOR REPAIR DOUBLER 2024T3 .080 AND FILLER  2024T3 .063 IAW SRM 55-10-01, REPAIR 11. FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 55-10-01, REPAIR 11.
